# SDR HYIA2020090131001

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 27,010 hours
- Engine: Cont TSIO520VB
- Engine time: 8,737 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC19DA348
- Condition: Damaged
- Location: Nr 5
- Part time: 785 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MAGNETO ROUGH IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND OIL IN THE #5 CYLINDER. UPON REMOVAL OF THE CYLINDER IT WAS FOUND TO HAVE MISSING MATERIAL AT THE VALVE INTAKE GUIDE. THE #5 CYLINDER WAS REPLACED WITH NO FURTHER DEFECTS NOTED
